Geometry of Chen invariants in statistical warped product manifolds


Al-Solamy F. R. , Bansal P., Chen B., MURATHAN C. , Shahid M. H.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.17, no.6, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1142/s0219887820500814
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Keywords: Statistical manifold, statistical warped product manifold, dual connections, SUBMANIFOLDS, CURVATURE, HYPERSURFACES

Abstract

In this paper, we derive Chen inequality for statistical submanifold of statistical warped product manifolds R x (f) M. Further, we derive Chen inequality for Legendrian statistical submanifold in statistical warped product manifolds R x (f) M. We also provide some applications of derived inequalities in a statistical warped product manifold which is equivalent to a hyperbolic space. Moreover, we construct new examples of statistical warped product manifolds to support results.